Sur la fonction orbitale des groupes discrets en courbure négative
[On the orbital function of discrete groups in negative curvature]
Annales de l'Institut Fourier, Volume 52 (2002) no. 1, pp. 145-151.

We precise the exponential behavior of the orbital counting function of any discrete isometries group in negative curvature.

Nous précisons le comportement exponentiel de la fonction orbitale d'un quelconque groupe discret d'isométries en courbure négative.

DOI: 10.5802/aif.1880
Classification: 20H10,  37F35
Keywords: discrete groups, hyperbolic geometry, conform densities
Roblin, Thomas 1

1 Université de Paris VI, Laboratoire de Probabilités et Modèles Aléatoires (UMR 7599), Boî te Courrier 188, 4 place Jussieu, 75252 Paris Cedex 05 (France)
@article{AIF_2002__52_1_145_0,
     author = {Roblin, Thomas},
     title = {Sur la fonction orbitale des groupes discrets en courbure n\'egative},
     journal = {Annales de l'Institut Fourier},
     pages = {145--151},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {52},
     number = {1},
     year = {2002},
     doi = {10.5802/aif.1880},
     zbl = {1008.20040},
     mrnumber = {1881574},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.1880/}
}
TY  - JOUR
AU  - Roblin, Thomas
TI  - Sur la fonction orbitale des groupes discrets en courbure négative
JO  - Annales de l'Institut Fourier
PY  - 2002
DA  - 2002///
SP  - 145
EP  - 151
VL  - 52
IS  - 1
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.1880/
UR  - https://zbmath.org/?q=an%3A1008.20040
UR  - https://www.ams.org/mathscinet-getitem?mr=1881574
UR  - https://doi.org/10.5802/aif.1880
DO  - 10.5802/aif.1880
LA  - fr
ID  - AIF_2002__52_1_145_0
ER  - 
%0 Journal Article
%A Roblin, Thomas
%T Sur la fonction orbitale des groupes discrets en courbure négative
%J Annales de l'Institut Fourier
%D 2002
%P 145-151
%V 52
%N 1
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1880
%R 10.5802/aif.1880
%G fr
%F AIF_2002__52_1_145_0
Roblin, Thomas. Sur la fonction orbitale des groupes discrets en courbure négative. Annales de l'Institut Fourier, Volume 52 (2002) no. 1, pp. 145-151. doi : 10.5802/aif.1880. http://archive.numdam.org/articles/10.5802/aif.1880/

[B] M. Bourdon Structure conforme au bord et flot géodésique d'un CAT(-1)-espace, L'Ens. Math., Volume 41 (1995), pp. 63-102 | MR | Zbl

[GH] E. Ghys; P. de la Harpe Sur les groupes hyperboliques d'après Gromov, Prog. in Math., 83, Birkhäuser, 1990 | MR | Zbl

[K] V. Kaimanovich Invariant measures of the geodesic flow and measures at infinity on negatively curved manifolds, Ann. Inst. Henri Poincaré, Phys. Theor., Volume 53 (1990) no. 4, pp. 361-393 | Numdam | MR | Zbl

[Man] A. Manning Topological entropy for geodesic flows, Ann. Math., Volume 110 (1979), pp. 567-573 | DOI | MR | Zbl

[Mar] G.A. Margulis Applications of ergodic theory to the investigation of manifolds of negative curvature, Funct. Anal. Appl., Volume 3 (1969), pp. 335-336 | DOI | MR | Zbl

[N] P.J. Nicholls The ergodic theory of discrete groups, Cambridge University Press, 1989 | MR | Zbl

[Pa] S.J. Patterson The limit set of a Fuchsian group, Acta Math., Volume 136 (1976), pp. 241-273 | DOI | MR | Zbl

[PoSh] M. Pollicott; R. Sharp Orbit counting for some discrete groups acting on simply connected manifolds with negative curvature, Invent. Math., Volume 117 (1994), pp. 275-302 | DOI | MR | Zbl

[R] T. Roblin Sur la théorie ergodique des groupes discrets en géométrie hyperbolique (1999) (Thèse de doctorat de l'Université de Paris-Sud)

[Su1] D. Sullivan The density at infinity of a discrete group of hyperbolic motions, Publ. Math. I.H.E.S., Volume 50 (1979), pp. 171-202 | Numdam | MR | Zbl

[Su2] D. Sullivan Entropy, Hausdorff measures old and new, and limit sets of geometrically finite Kleinian groups, Acta Math., Volume 153 (1984), pp. 259-277 | DOI | MR | Zbl

Cited by Sources: